# SDR JR2R2011122300664

- Difficulty date: December 23, 2011
- Submitted: December 23, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 20,161 hours, 16,014 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316341
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L CORRODED BEWEEN FS 319 AND 333.  REPLACED STRINGER FROM 280 TO 333 IAW SRM 51-42-06 AND 51-42-21.
